Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

ADHD, learning difficulties, anxiety. Taking diazepam and zopiclone. Suggestions?

I there I suffer from really bad anxiety have been to my doctor and have givin me diazepam and zopiclone to help me sleep at nights I find that the diazepam really help my anxiety I've been on them for about week just wounding if my doctor will keep on givin them to me. I also suffer from ADHD and torrets and learning difficulties.
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
ADHD is not a disease, it is classified as a mental condition.
Where you lose concentration often.
But as age increases, hyperactivity is seen to be lessening.
By age 15 ADD becomes ADHD.
This is natures way of cure.
We make mistakes in understanding the disease and provide a cure.
Learning difficulties are associated with ADHD.
Mind you, you are not "MENTALLY RETARDED".
Nothing to worry so much about your problem
Also you need to understand life situations and learn to think clear and positive.
Meditation and yoga can streamline body metabolism and thinking process.
Psychotherapy can help you in changing life style.
Consult a psychologist immediately.
Wish you speedy recovery.
Answered: Fri, 3 May 2013
I find this answer helpful
Psychiatrist Dr. Srinivasa S.R.R.Y.'s  Response
Thanks for writing to health care magic.
Anxiety is a very common and difficult problem. I understand the distress and discomfort u get as I regularly see several anxiety patients. I understand that u also suffer with ADHD and Torrets. The drugs Diazepam and Zopiclone prescribed to u are sedative anxiolytics. They give initial and temporary. relief of ur symptoms but in the long term u need anti-anxiety drugs. Also it is very important to understand that the drugs u have been prescribed have addiction potentia and u may become dependent. Usually these drugs will not be precribed for more than a month continuously. Also the two drugs are not usually prescribed together. Anyway u continue keeping in touch with athe psychiatrist and be under regular follow-up. I also suggest that u use techniques like counseling, psychotherapy, relaxation and yoga whch will definitely7 help ur problem and have long term benefits.
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor